| Catalog Number |
4242012-02 |
| Medical Device Problem Codes |
Leak/Splash (1354); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
01/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
According to the complainant, the is2 catheter leaked blood all over the dressing and other supplies in the kit.No injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) piece of used and contaminated cannula hub only of introcan safety 2 wl pur m 18gx32mm - us in an opened packaging for lot number 25g10g8273 and material number 4242012-02 was submitted to the manufacturer for evaluation.The capillary hub and protective cap were not received.The sample underwent visual inspection, during which no defects or abnormalities were identified.Since the catheter hub was not returned, further investigation to check for leakage at the catheter hub could not be performed.The reported issue was not confirmed.A review of the device history record (dhr) was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.All information concerning this reported incident has been included in our trend analysis of the product line.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow-up will be submitted.